RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 63, Issue 6  


Non-Archimedean analogues of orthogonal and symmetric operators
S. A. Albeverio, J. M. Bayod, C. Perez-Garsia, A. Yu. Khrennikov, R. Cianci
3
Some remarks on the $\ell$-adic regulator. III
L. V. Kuz'min
29
On Chisini's conjecture
Vik. S. Kulikov
83
Conservation of Hamiltonian structures in Whitham's averaging method
A. Ya. Maltsev
117
Isometric immersions and embeddings of locally Euclidean metrics in $\mathbb R^2$
I. Kh. Sabitov
147
Cycles of small codimension on a simple $2p$- or $4p$-dimensional Abelian variety
S. G. Tankeev
167
An infinite-dimensional separable pre-Hilbert space non-homeomorphic to any of its closed hyperplanes
S. A. Shkarin
209
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019